# SDR USAA951171

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 328
- Part time: 19,934 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND 2 INCH BY 40 INCH CORRODED AREA ON FLOOR BEAM AT BS 328.  REMOVED CORRODED AREA, INSTALLED REPAIR PARTS COMPLETED REPAIR.  REPAIRED PER SRM 53-10-51, FIG 205.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
